Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-10 of 676 (Search time: 0.003 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
l-RANKS OF CLASS GROUPS OF FUNCTION FIELDS

Bae, Sung-Hanresearcher; Jung, Hwanyup, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.49, no.1, pp.49 - 67, 2012-01

2
Generic initial ideals of singular curves in graded lexicographic order

Ahn, Jeaman; Kwak, Sijongresearcher; Song, YeongSeok, JOURNAL OF ALGEBRA, v.372, pp.584 - 594, 2012-12

3
A remark on normal forms and the "upside-down" I-method for periodic NLS: Growth of higher Sobolev norms

Colliander, James; Kwon, Soonsikresearcher; Oh, Tadahiro, JOURNAL D ANALYSE MATHEMATIQUE, v.118, pp.55 - 82, 2012-10

4
A note on the rank of semigroups

Shin, Su-Jinresearcher; Yoo, Ji-Sang, SEMIGROUP FORUM, v.81, no.2, pp.335 - 343, 2010-10

5
A FETI-DP FORMULATION FOR THE STOKES PROBLEM WITHOUT PRIMAL PRESSURE COMPONENTS

Kim, Hyea Hyun; Lee, Chang-Ockresearcher; Park, Eun-Hee, SIAM JOURNAL ON NUMERICAL ANALYSIS, v.47, no.6, pp.4142 - 4162, 2010

6
On some arithmetic properties of Siegel functions

Koo, Ja-Kyungresearcher; Shin, Dong-Hwa, MATHEMATISCHE ZEITSCHRIFT, v.264, no.1, pp.137 - 177, 2010-01

7
TOPOLOGICAL CLASSIFICATION OF QUASITORIC MANIFOLDS WITH SECOND BETTI NUMBER 2

Choi, Su-Young; Park, Seon-Jeong; Suh, Dong-Youpresearcher, PACIFIC JOURNAL OF MATHEMATICS, v.256, no.1, pp.19 - 49, 2012-03

8
Constructions for uniform (m, 3)-splitting systems

Roh, Dong-Young; Hahn, Sang-Geunresearcher, MATHEMATICAL COMMUNICATIONS, v.17, no.2, pp.639 - 654, 2012-12

9
Codes and maximal monoids

Shin, Sujinresearcher, THEORETICAL COMPUTER SCIENCE, v.411, no.16-18, pp.1809 - 1817, 2010-03

10
NEW RESULTS FOR T (k)-FAMILIES IN THE PLANE

Holmsen, Andreas Fresearcher, MATHEMATIKA, v.56, no.1, pp.86 - 92, 2010

rss_1.0 rss_2.0 atom_1.0